RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 445–463 (Mi mz7865)  

Doctoral theses

Classes of functions and Fourier coefficients with respect to complete orthonormal systems

S. V. Bochkarev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: This is the author review of a dissertation presented in the competition for the academic degree of Doctor of Physicomathematical Sciences. The dissertation was defended on October 10, 1974 in a meeting of the academic council of the V. A. Steklov Mathematics Institute of the Academy of Sciences of the USSR. The official opponents were: A. A. Talalyan, Corresponding Member of the Academy of Sciences of the Armenian SSR; N. P. Kuptsov, Doctor of Physicomathematical Sciences; and E. M. Nikishin, Doctor of Physicomathematical Sciences.

Full text: PDF file (1287 kB)

English version:
Mathematical Notes, 1976, 20:3, 805–816

Bibliographic databases:

Document Type: Thesis
UDC: 517.5
Received: 18.12.1975

Citation: S. V. Bochkarev, “Classes of functions and Fourier coefficients with respect to complete orthonormal systems”, Mat. Zametki, 20:3 (1976), 445–463; Math. Notes, 20:3 (1976), 805–816

Citation in format AMSBIB
\Bibitem{Boc76}
\by S.~V.~Bochkarev
\paper Classes of functions and Fourier coefficients with respect to complete orthonormal systems
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 445--463
\mathnet{http://mi.mathnet.ru/mz7865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481905}
\zmath{https://zbmath.org/?q=an:0339.42016}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 805--816
\crossref{https://doi.org/10.1007/BF01097256}


Linking options:
  • http://mi.mathnet.ru/eng/mz7865
  • http://mi.mathnet.ru/eng/mz/v20/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019